Open Access
2012 Finite and Infinite Time Interval of BDSDEs Driven by Lévy Processes
I. Faye, A. B. Sow
Afr. Diaspora J. Math. (N.S.) 13(2): 108-126 (2012).


In this work we deal with a backward doubly stochastic differential equation (BDSDE) associated to a Poisson random measure. We establish existence and uniqueness of solution in the case of non-Lipschitz coefficients. The novelty of our result lies in the fact that we allow the time interval to be infinite.


Download Citation

I. Faye. A. B. Sow. "Finite and Infinite Time Interval of BDSDEs Driven by Lévy Processes." Afr. Diaspora J. Math. (N.S.) 13 (2) 108 - 126, 2012.


Published: 2012
First available in Project Euclid: 2 November 2012

zbMATH: 06184582
MathSciNet: MR3006757

Primary: 60H05
Secondary: 60G44

Keywords: Backward doubly stochastic differential equation , Gronwall lemma , Itô's representation formula , Poisson random measure

Rights: Copyright © 2012 Mathematical Research Publishers

Vol.13 • No. 2 • 2012
Back to Top